# SDR 20000417SH014

- Difficulty date: March 10, 2000
- Submitted: April 17, 2000
- Operation: General aviation
- Aircraft: N232MT
- Make and model: Cessna TU206G
- Aircraft serial: U20606200
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: E3FF10300AAPX
- Part serial: A53542
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

ALTERNATOR FAILED DURING FLIGHT.  TROUBLESHOOTING WITH ALTERNATOR TEST BOX SHOWED NO OUTPUT.  CHECKING FIELD WINDING RESISTANCE PER CESSNA MM SHOWED EXCESSIVELY HIGH RESISTANCE.  ALTERNATOR REPLACED. (X)
